Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the stability of a sleeping top


Author: Felix Klein
Journal: Bull. Amer. Math. Soc. 3 (1897), 129-132
DOI: https://doi.org/10.1090/S0002-9904-1897-00383-4
Correction: Bull. Amer. Math. Soc., Volume 3, Number 8 (1897), 292--292
MathSciNet review: 1557492
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00383-4